# SDR CA990630006

- Difficulty date: May 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727227
- Engine: Pwa JT8D9A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65178194
- Condition: Cracked
- Location: Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON GEAR RETRACTION AFTER TAKEOFF, RT MLG RED LIGHT CAME ON AND REMAINED ON.   MANUAL EXTENSION CARRIED OUT AND AC LANDED OK.   FOUND RT MLG UPLOCK ACTUATOR ATTACHMENT C RACRACKED OFF. REPLACED, EXTENSION CARRIED OUT SERVICEABLE.
